# SDR SIMA200723202

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Aircraft time: 18,309 hours, 22,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74449
- Condition: Failed
- Location: Emergency Lights
- Part time: 18,309 hours, 22,321 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN IS INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN IAW SAAB AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
